Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 62, NWS Tulsa, OK

May 22, 2024Pushmataha County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 22, 2024, 11:51 AM CDT for Pushmataha County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2024, 11:51 AM CDT (16:51 UTC)
Expired
May 22, 2024, 12:15 PM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 137 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 10:02 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted.

478 
WFUS54 KTSA 221651
TORTSA
OKC127-221715-
/O.NEW.KTSA.TO.W.0062.240522T1651Z-240522T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1151 AM CDT Wed May 22 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Pushmataha County in southeastern Oklahoma...

* Until 1215 PM CDT.

* At 1151 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Cloudy, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Cloudy...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3430 9544 3439 9543 3439 9506 3425 9505
      3424 9512 3424 9515 3420 9515
TIME...MOT...LOC 1651Z 276DEG 25KT 3432 9531 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
3 follow-up statements
733 
WWUS54 KTSA 221658
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1158 AM CDT Wed May 22 2024

OKC127-221715-
/O.CON.KTSA.TO.W.0062.000000T0000Z-240522T1715Z/
Pushmataha OK-
1158 AM CDT Wed May 22 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
SOUTHEASTERN PUSHMATAHA COUNTY...

At 1157 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Cloudy, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Cloudy...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3428 9539 3439 9536 3439 9506 3425 9505
      3424 9512 3424 9515 3420 9515
TIME...MOT...LOC 1657Z 276DEG 25KT 3431 9525 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
337 
WWUS54 KTSA 221707
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1207 PM CDT Wed May 22 2024

OKC127-221715-
/O.CON.KTSA.TO.W.0062.000000T0000Z-240522T1715Z/
Pushmataha OK-
1207 PM CDT Wed May 22 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
SOUTHEASTERN PUSHMATAHA COUNTY...

At 1207 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Cloudy, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Cloudy...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3425 9530 3439 9526 3439 9506 3425 9505
      3424 9512 3424 9515 3420 9515
TIME...MOT...LOC 1707Z 276DEG 25KT 3430 9517 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
429 
WWUS54 KTSA 221713
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1213 PM CDT Wed May 22 2024

OKC127-221722-
/O.EXP.KTSA.TO.W.0062.000000T0000Z-240522T1715Z/
Pushmataha OK-
1213 PM CDT Wed May 22 2024

...THE TORNADO WARNING FOR SOUTHEASTERN PUSHMATAHA COUNTY WILL EXPIRE
AT 1215 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. 

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3425 9530 3439 9526 3439 9506 3425 9505
      3424 9512 3424 9515 3420 9515
TIME...MOT...LOC 1712Z 276DEG 25KT 3430 9513 

$$

Mejia

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 10:53 AM CDT, 58 minutes earlier.

Area forecast discussion, May 22, 10:53 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1053 AM CDT Wed May 22 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of today )
Issued at 1051 AM CDT Wed May 22 2024

Ongoing storms are aligned along and north of a cold front which
is make slow but steady progress southward through SE OK and west
central AR. This trend will continue through the day with the
focus for strongest storms gradually shifting southward with time.
The severe threat will decrease from north to south across the
forecast area and likely be south of the Red River by late
afternoon. Updated forecast has adjust for precip trends in the
near term and incorporated observed trends.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 401 AM CDT Wed May 22 2024

Shower and storm chances will be greatest tonight across southeast
Oklahoma, but if convection today forces the surface boundary too
far south, coverage and intensity of storms tonight may end up
being less than forecast. The frontal boundary starts to return
north and wash out Thursday as an upper wave approaches from the
west. This will result in another round of showers and storms
Thursday afternoon and evening, with southern and eastern areas
once again favored for greatest storm coverage and heaviest rain
amounts.

A relative lull in convection is expected Friday into Saturday
afternoon before storm chances ramp up again late Saturday and
Saturday night as another upper wave moves across the area. A cold
front will follow the passage of this system, with drier weather
returning Sunday into next week as the upper level pattern changes
to a more northwest flow. There is still some uncertainty as to
whether we will be completely dry early next week, so just rode
with the NBM pops for now which keeps most of the area dry.
Temperatures through this period look to be near the seasonal
averages for late May.

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM CDT Wed May 22 2024

Scattered thunderstorms continue to develop generally north of
I-40 in eastern OK. Storms are expected to continue gradually
expanding south and east through the morning, with areas of MVFr
conditions and locally IFR within strong cells. Should see a break
early this afternoon before additional strong storms develop from
NW AR into SE OK mid to late afternoon. Overall MVFR conditions
are expected to be more widespread by this evening with
additional rounds of showers and storms possible, mainly SE of
I-44.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  63  82  68 /  20  30  50  40
FSM   80  66  83  69 /  90  50  50  60
MLC   78  65  82  68 /  80  70  60  50
BVO   77  59  82  65 /  20  10  40  40
FYV   76  62  80  64 /  80  50  50  60
BYV   75  62  80  65 /  70  50  50  60
MKO   75  63  81  66 /  80  50  50  50
MIO   75  61  81  65 /  40  20  40  50
F10   74  63  81  67 /  70  40  60  50
HHW   82  66  82  68 /  80  80  60  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday evening for OKZ049-053-072>076.

AR...Flood Watch through Thursday evening for ARZ019-020-029.

&&

SHORT TERM...07
LONG TERM....05
AVIATION...14
Hazardous weather outlook, May 22, 5:32 AM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
532 AM CDT Wed May 22 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
532 AM CDT Wed May 22 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly Southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...This Afternoon.

DISCUSSION...
Scattered thunderstorms are developing early this morning across
northeast Oklahoma, and will increase in coverage and intensity as
the day wears on, with a shift to the southeast with time as well
as a cold front moves through the area. Isolated severe storms
with mainly a large hail potential will be possible this morning,
but the severe threat will ramp up this afternoon from southeast
Oklahoma into western Arkansas. Large hail and damaging winds will
be the main severe weather threats this afternoon and evening. The
surface frontal boundary is forecast to move south into northeast
Texas by late this afternoon, but if it stalls a bit farther
north, a limited tornado threat may develop for a time near the
Red River. Locally heavy rainfall will also be possible this
afternoon and evening from southeast Oklahoma into western
Arkansas which may result in localized flooding concerns.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY...Severe Thunderstorm Potential.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Another round of strong to severe thunderstorms is expected
Thursday afternoon and evening as an upper level storm system
moves across the area. Locally heavy rainfall will again be
possible at this time, especially from southeast Oklahoma into
western Arkansas where flooding will become an increasing concern.

Another significant round of storms may affect the area late
Saturday and Saturday night with a severe weather and heavy rain
threat.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 22, 11:07 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1107 AM CDT Wed May 22 2024

OKZ068-070-072-221645-
Muskogee OK-Sequoyah OK-Cherokee OK-
1107 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...SOUTHERN
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 1145 AM CDT...

At 1107 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
north of Keefeton, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    Oktaha...
Braggs...                         Greenleaf State Park...
Pumpkin Center...                 Cookson...
Cherokee Landing State Park...    Lake Tenkiller State Park...
Keefeton...                       Wainwright...
Summit...                         Box...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
east central Oklahoma.

&&

LAT...LON 3593 9496 3557 9485 3555 9535 3555 9556
      3567 9560
TIME...MOT...LOC 1607Z 257DEG 35KT 3566 9533

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 22, 11:19 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1119 AM CDT Wed May 22 2024

OKZ054>056-060-061-221645-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
1119 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND
NORTHEASTERN TULSA COUNTIES THROUGH 1145 AM CDT...

At 1119 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
east of Hominy, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bartlesville...                   Claremore...
Skiatook...                       Collinsville...
Hominy...                         Barnsdall...
Sperry...                         Oologah...
Ramona...                         Wynona...
Ochelata...                       Avant...
Talala...                         Vera...
Osage...                          Walnut Creek State Park...
Tallant...                        Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3678 9576 3632 9558 3624 9636 3627 9639
      3628 9641 3648 9649
TIME...MOT...LOC 1619Z 257DEG 52KT 3644 9628

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 22, 11:22 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1122 AM CDT Wed May 22 2024

OKZ075-076-221645-
Latimer OK-Le Flore OK-
1122 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LATIMER AND CENTRAL
LE FLORE COUNTIES THROUGH 1145 AM CDT...

At 1122 AM CDT, Doppler radar indicated a strong thunderstorm over
Bengal, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Poteau...                         Heavener...
Talihina...                       Wister...
Howe...                           Fanshawe...
Talimena State Park...            Lake Wister State Park...
Bengal...                         Hodgen...
Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
west central Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3470 9517 3486 9522 3511 9444 3477 9445
TIME...MOT...LOC 1622Z 257DEG 52KT 3481 9506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 22, 11:36 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1136 AM CDT Wed May 22 2024

OKZ056-057-221700-
Craig OK-Nowata OK-
1136 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT CRAIG AND SOUTHERN NOWATA
COUNTIES THROUGH NOON CDT...

At 1136 AM CDT, Doppler radar indicated a strong thunderstorm near
Nowata, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Vinita...                         Nowata...
New Alluwe...                     Watova...
White Oak...                      Pyramid Corners...
Centralia...                      Centrailia...

This includes Interstate 44 between mile markers 283 and 286.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3660 9574 3671 9577 3690 9515 3662 9509
TIME...MOT...LOC 1636Z 260DEG 42KT 3667 9567

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 22, 11:40 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1140 AM CDT Wed May 22 2024

OKZ049-075-076-221715-
Latimer OK-Pushmataha OK-Le Flore OK-
1140 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER AND SOUTHERN LE FLORE COUNTIES THROUGH 1215 PM CDT...

At 1140 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southeast of Talihina, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Heavener...                       Talihina...
Talimena State Park...            Whitesboro...
Muse...                           Big Cedar...
Hodgen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3460 9508 3481 9511 3494 9452 3463 9447
TIME...MOT...LOC 1640Z 260DEG 42KT 3470 9499

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, May 22, 11:44 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1144 AM CDT Wed May 22 2024

OKZ054>056-060>062-221715-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-Mayes OK-
1144 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ROGERS...SOUTHEASTERN
OSAGE...NORTHWESTERN MAYES...SOUTHERN WASHINGTON...SOUTHEASTERN
NOWATA AND NORTHEASTERN TULSA COUNTIES THROUGH 1215 PM CDT...

At 1144 AM CDT, Doppler radar indicated a strong thunderstorm near
Vera, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Claremore...                      Skiatook...
Collinsville...                   Chelsea...
Oologah...                        Ramona...
Foyil...                          Avant...
Talala...                         Vera...
New Alluwe...                     Bushyhead...

This includes Interstate 44 between mile markers 253 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3660 9543 3660 9536 3633 9536 3630 9619
      3655 9603 3663 9543
TIME...MOT...LOC 1644Z 260DEG 42KT 3648 9592

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware34 min
May 21, 7:03 PM CDTSpecial Weather StatementTSAOkmulgee27 min
May 21, 7:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
May 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
May 21, 7:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah33 min
May 21, 8:09 PM CDTSpecial Weather StatementTSAMuskogee36 min
May 21, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah25 min
May 21, 8:29 PM CDTSevere Thunderstorm WarningTSAOkfuskee19 min
May 21, 8:37 PM CDTSpecial Weather StatementTSAMcIntosh38 min
May 21, 8:40 PM CDTSpecial Weather StatementTSASequoyah35 min
May 21, 8:46 PM CDTSpecial Weather StatementTSAMcIntosh29 min
May 21, 9:09 PM CDTSpecial Weather StatementTSAMcIntosh, Sequoyah36 min
May 21, 9:32 PM CDTSpecial Weather StatementTSAHaskell28 min
May 21, 10:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee45 min
May 21, 10:48 PM CDTSpecial Weather StatementTSAHaskell27 min
May 21, 11:33 PM CDTSpecial Weather StatementTSAHaskell27 min
May 22, 12:01 AM CDTSpecial Weather StatementTSAHaskell29 min
May 22, 12:23 AM CDTAreal Flood AdvisoryTSAHaskell3 hr
May 22, 12:32 AM CDTSpecial Weather StatementTSAHaskell28 min
May 22, 6:24 AM CDTSpecial Weather StatementTSACreek36 min
May 22, 6:52 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa17 min
May 22, 7:11 AM CDTSpecial Weather StatementTSATulsa34 min
May 22, 7:13 AM CDTSpecial Weather StatementTSACraig47 min
May 22, 7:37 AM CDTSpecial Weather StatementTSAWagoner38 min
May 22, 7:41 AM CDTSpecial Weather StatementTSACraig34 min
May 22, 7:49 AM CDTSevere Thunderstorm WarningTSAOkfuskee41 min
May 22, 7:53 AM CDTSpecial Weather StatementTSAOsage37 min
May 22, 8:06 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 22, 8:18 AM CDTSpecial Weather StatementTSAAdair, Cherokee42 min
May 22, 8:24 AM CDTSpecial Weather StatementTSAOkfuskee36 min
May 22, 8:31 AM CDTSpecial Weather StatementTSADelaware14 min
May 22, 8:34 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
May 22, 8:42 AM CDTSpecial Weather StatementTSAAdair, Cherokee33 min
May 22, 8:57 AM CDTSpecial Weather StatementTSAMcIntosh48 min
May 22, 9:02 AM CDTSpecial Weather StatementTSAAdair43 min
May 22, 9:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg52 min
May 22, 9:09 AM CDTSevere Thunderstorm WarningTSAAdair51 min
May 22, 9:22 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg23 min
May 22, 9:40 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
May 22, 10:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore50 min
May 22, 10:14 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah31 min
May 22, 10:16 AM CDTSpecial Weather StatementTSALatimer29 min
May 22, 10:26 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
May 22, 10:32 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 22, 10:40 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha50 min
May 22, 10:46 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore18 min
May 22, 10:55 AM CDTSpecial Weather StatementTSASequoyah35 min
May 22, 11:06 AM CDTSpecial Weather StatementTSALeFlore24 min
May 22, 11:07 AM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
May 22, 11:11 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha49 min
May 22, 11:19 AM CDTSpecial Weather StatementTSAWashington26 min
May 22, 11:22 AM CDTSpecial Weather StatementTSALeFlore23 min
May 22, 11:36 AM CDTSpecial Weather StatementTSACraig24 min
May 22, 11:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 22, 11:44 AM CDTSpecial Weather StatementTSARogers31 min
May 22, 11:47 AM CDTSevere Thunderstorm WarningTSAPushmataha28 min
May 22, 11:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 22, 11:59 AM CDTSpecial Weather StatementTSACraig31 min
May 22, 12:10 PM CDTSpecial Weather StatementTSARogers35 min
May 22, 12:12 PM CDTSevere Thunderstorm WarningTSAPushmataha33 min
May 22, 12:21 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
May 22, 12:28 PM CDTSevere Thunderstorm WarningTSALeFlore17 min
May 22, 12:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg21 min
May 22, 12:50 PM CDTSpecial Weather StatementTSADelaware25 min
May 22, 12:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha52 min
May 22, 1:09 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha36 min
May 22, 1:40 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALeFlore, Pushmataha33 min
May 22, 1:47 PM CDTSpecial Weather StatementTSAPushmataha28 min
May 22, 2:04 PM CDTSevere Thunderstorm WarningTSAPushmataha26 min
May 22, 2:08 PM CDTSpecial Weather StatementTSAChoctaw37 min
May 22, 2:11 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr
May 22, 2:15 PM CDTSpecial Weather StatementTSALeFlore30 min
May 22, 2:22 PM CDTSpecial Weather StatementTSALatimer23 min
May 22, 2:24 PM CDTFlash Flood WarningTSAPushmataha3 hr
May 22, 2:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 22, 2:29 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha46 min
May 22, 2:44 PM CDTSpecial Weather StatementTSALeFlore31 min
May 22, 2:53 PM CDTSpecial Weather StatementTSAPushmataha37 min
May 22, 2:57 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore2 hr
May 22, 3:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore25 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.